MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ MICROBORE TRI-EXTENSION; INTRAVASCULAR ADMINISTRATION SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD Q-SYTE¿ MICROBORE TRI-EXTENSION; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 385158
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd q-syte¿ microbore tri-extension there was a clog.This occurred 30 times.There was no report of patient impact.The following information was provided by the initial reporter: 2.There all 3 access point of qsyte tri extn is block and unable to insert iv set / syringes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary: our quality engineer inspected the 1 tri-extension set returned with 3 q-syte samples and 3 standalone q-syte samples submitted for evaluation.The reported issues of component damage - no leak and connection issues were confirmed upon inspection of the samples.Analysis of the samples showed that 5 of the q-sytes samples did not have the proper slit openings.Bd determined that the cause of the failure was associated to the manufacturing process.During the manufacturing process the septums of the q-sytes have a slit cut into them via a blade.If the blade is dull, broken, or missing in the manufacturing machinery than the slit will not be properly cut into the septum resulting in the reported defects.The device history records (dhr) review was performed for the lot number material identified in this complaint.According to the documented records, the product was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.

Brand Name
BD Q-SYTE¿ MICROBORE TRI-EXTENSION
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16219085
Report Number9610847-2023-00003
Device Sequence Number7492070
Product Code FPA
UDI-Device Identifier00382903851584
UDI-Public(01)00382903851584
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2025
Device Catalogue Number385158
Device Lot Number2033442
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/11/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2022
Supplement Date Received by Manufacturer02/21/2023
Initial Report FDA Received Date01/20/2023
Supplement Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown